# SDR EVCA202011031

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N489AE
- Make and model: Bell 407
- Aircraft serial: 54059
- Aircraft time: 5,544 hours, 14,397 cycles
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23064570
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION FOLLOWING TOT EXCEEDANCE, CRACKS IN THE COMBUSTION LINER WERE FOUND.
